# SDR ASAA2016022315639

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 13,152 hours, 4,269 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY NR 1 CB IS OUT.  ACFT GROUNDED.  RESET FUEL QTY NR 1 CIRCUIT BREAKER AND PERFORMED GVI INSPECTION, NO DEFECT NOTED IAW AMM 20-60-01.  PERFORMED OPS TEST OF THE FUEL QUANTITY INDICATION, FOUND NORMAL, REF AMM 28-41-00-710-801.
